# SDR CA100804017

- Difficulty date: August 2, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Frchld SA227DC
- Aircraft time: 8,618 hours
- Engine: Garrtt TPE33112UHR
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 2781032682
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYD LEAK FOUND IN THE 90 DEGREE BEND AREA OF THE TUBE FOUND WHILE WORK WAS BEING DONE ON THE NOSE GEAR TRUNNION BUSHINGS.  TUBE ASSY REPLACED AND SYS CHECKED SERVICEABLE AFTER FUNCTION TEST.
